Pacific Journal of Mathematics

Concordances of noncompact Hilbert cube manifolds.

T. A. Chapman

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 89-124.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867569

Mathematical Reviews number (MathSciNet)
MR0407846

Zentralblatt MATH identifier
0336.57001

Subjects
Primary: 57A20
Secondary: 57C10 57D80

Citation

Chapman, T. A. Concordances of noncompact Hilbert cube manifolds. Pacific J. Math. 63 (1976), no. 1, 89--124. https://projecteuclid.org/euclid.pjm/1102867569


Export citation

References

  • [1] T. A. Chapman, Topological invariance of Whitehead torsion, Amer. J. Math., 96 (1974), 488-497.
  • [2] T. A. Chapman, Notes on Hilbert cube manifolds, preprint.
  • [3] T. A. Chapman,Homotopic homeomorphismsof Hilbert cube manifolds, Proceedings of the Park City Topology Conference, February, 1974.
  • [4] T. A. Chapman,Concordances of Hilbert cube manifolds, preprint.
  • [5] T. A. Chapman, Simple homotopy theory for ANR's,preprint.
  • [6] M. Cohen, A course in simple homotopy theory, Springer-Verlag, New York, 1973.
  • [7] A. Fathi and Y. M. Visetti, Deformation of open embeddings of Q-manifolds, pre- print.
  • [8] A. E. Hatcher, Higher simple homotopy theory I, preprint.
  • [9] A. E. Hatcher and J. Wagoner, Pseudo-Isotopies of compact manifolds, Asterisque
  • [10] L. C. Siebenmann, Infinite simple homotopy types, Indag. Math., 32 (1970), 479- 495.
  • [11] L. C. Siebenmann, Jinvariance topologique du type simple d'homotopie, Seminaire Bourbaki, 25e anee, 1972/73, no 428, fevier, 1973.
  • [12] J. Vick, On K*(BG) for G a finite abelian group, Doctoral Dissertation, University of Virginia, 1968.
  • [13] J. E. West, Mapping cylinders of Hilbert cube factors,General Topology Appl., 1 (1971), 111-125.
  • [14] R. Y. T. Wong, On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc, 128 (1967), 148-154.